Alert archive / Michigan / Small Craft Advisories in 2008
Small Craft Advisory 76, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Aug 23, 2008, 3:46 PM EDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Aug 23, 2008, 3:46 PM EDT (19:46 UTC)
- Expired
- Aug 24, 2008, 3:55 PM EDT
- In force
- 24 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS73 KAPX 231946 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 346 PM EDT SAT AUG 23 2008 LMZ341-342-344>346-232100- /O.CAN.KAPX.SC.Y.0075.000000T0000Z-080823T2100Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 346 PM EDT SAT AUG 23 2008 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LSZ321-322-240900- /O.NEW.KAPX.SC.Y.0076.080823T1946Z-080824T0900Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 346 PM EDT SAT AUG 23 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT SUNDAY. WINDS WILL TURN NORTHWEST THIS EVENING AND INCREASE TO 10 TO 20 KNOTS WITH HIGHER GUSTS. WAVES WILL BUILD TO 3 TO 5 FEET ON WHITEFISH BAY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JSL/JZ
3 follow-up statements
000 WHUS73 KAPX 240249 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1049 PM EDT SAT AUG 23 2008 LSZ321-322-240900- /O.CON.KAPX.SC.Y.0076.000000T0000Z-080824T0900Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1049 PM EDT SAT AUG 23 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY. NORTHWEST WINDS WILL INCREASE TO 10 TO 20 KNOTS WITH HIGHER GUSTS OVERNIGHT...ALONG WITH WAVES ON WHITEFISH BAY BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ADAM
000 WHUS73 KAPX 240804 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 404 AM EDT SUN AUG 24 2008 LHZ347-348-241615- /O.NEW.KAPX.SC.Y.0077.080824T1600Z-080825T0300Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 404 AM EDT SUN AUG 24 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 11 PM EDT THIS EVENING. NORTHWEST WINDS WILL INCREASE TO 10 TO 20 KNOTS WITH HIGHER GUSTS LATE THIS MORNING AND CONTINUE THROUGH THE EVENING HOURS. IN ADDITION WAVES WILL INCREASE TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LSZ321-322-241615- /O.EXT.KAPX.SC.Y.0076.000000T0000Z-080824T2100Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 404 AM EDT SUN AUG 24 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. NORTHWEST WINDS WILL CONTINUE FROM 10 TO 20 KNOTS WITH HIGHER GUSTS THROUGH THIS AFTERNOON...ALONG WITH WAVES ON WHITEFISH BAY FROM 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KAS
000 WHUS73 KAPX 241955 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 355 PM EDT SUN AUG 24 2008 LSZ321-322-242100- /O.CAN.KAPX.SC.Y.0076.000000T0000Z-080824T2100Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 355 PM EDT SUN AUG 24 2008 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ347-348-250300- /O.CON.KAPX.SC.Y.0077.000000T0000Z-080825T0300Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 355 PM EDT SUN AUG 24 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. NORTHWEST WINDS WILL REMAIN AT 10 TO 20 KNOTS THIS EVENING BEFORE DECREASING. WAVES OF 3 TO 5 FEET WILL LINGER THROUGH THE EVENING...BEFORE ALSO SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JSL/JZ
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Aug 23, 3:46 PM EDT, 0 minutes earlier.
Area forecast discussion, Aug 23, 3:46 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE GAYLORD MI 346 PM EDT SAT AUG 23 2008 CORRECTED WWA SECTION .SYNOPSIS...ISSUED 346 PM...AN AREA OF LOW PRESSURE NEAR HUDSON BAY WAS ASSOCIATED WITH A COLD FRONT THAT RAN FROM JAMES BAY TO THE MID MISSISSIPPI VALLEY. THIS FRONT WILL CONTINUE TO MOVE THROUGH LOWER MICHIGAN AND TAKE WITH THE LINE OF THUNDERSTORMS THAT PUSHED THROUGH THIS AFTERNOON. HIGH PRESSURE IS BEHIND THE FRONT WITH ITS CENTER SITTING IN THE DAKOTAS. THIS HIGH WILL BUILD INTO THE WESTERN GREAT LAKES AND DRY OUT THE REGION OVER THE NEXT SEVERAL DAY. && .SHORT TERM...ISSUED 346 PM...THRU TONIGHT...THE FRONT CONTINUES ITS EASTWARD MARCH SO THAT BY 00Z, THE THUNDERSTORMS SHOULD BE OFFSHORE OVER LAKE HURON. HIGH PRESSURE WILL RAPIDLY BUILD IN OVERNIGHT. THE GRADIENT HOWEVER, WILL REMAIN TIGHT, SO WOULD EXPECT THAT THE NORTHWEST WIND WILL BE BETWEEN 5 TO 10 MPH. THIS WOULD HALT THE TEMPERATURES FROM FALLING PAST THE LOWER 50S. THE CAVEAT IS THAT IF THE WINDS DECOUPLE IN SOME SHELTERED AREAS THAT TEMPERATURES IN A FEW PLACES COULD CRASH INTO THE UPPER 40S. LUTZ && .LONG TERM...ISSUED 346 PM...SUNDAY ONWARD...RELATIVELY UNEVENTFUL. COOL AIRMASS WILL BE IN PLACE THRU MONDAY AS CANADIAN HIGH PRESSURE BUILDS IN. SAID HIGH WILL BE DIRECTLY OVERHEAD ON MONDAY AFTERNOON. WRAPAROUND MOISTURE FROM THE UPPER LOW CROSSING SOUTHERN HUDSON BAY LOOKS TO PASS JUST OF THE FORECAST AREA ON SUNDAY. TEMPS ARE THE MAIN CONCERN. MODELS...THE NAM ALLOWS THE COLD AIR TO MAKE SOMEWHAT BETTER SOUTHWARD PROGRESS INTO THE REGION SUNDAY. THE LOW LEVEL TEMP GRADIENT IS FAIRLY TIGHT TRAILING THE FRONT...AND A COMPROMISE SOLUTION APPEARS REASONABLE. SUNDAY...AIRMASS ACROSS MOST OF THE REGION IS QUITE DRY...WITH DEEP SUBSIDENCE AND COLD ADVECTION. WE SEE A VERY BRIEF INFUSION OF 850-700MB RH NEARING 50 PERCENT NEAR WHITEFISH PT AT MIDDAY. THIS ALSO CORRESPONDS TO THE 850MB THERMAL TROF...WITH TEMPS PERHAPS AS COLD AS +5C. BUT ON SUPERIOR...THAT ONLY EQUATES TO DELTA T/S OF AROUND 10C. COULD MAYBE SQUEEZE OUT A SPRINKLE OR TWO...DON/T THINK THE CHANCE OF THAT IS VERY HIGH...BUT WITH SPRINKLES ALREADY IN THE FORECAST NEAR WHITEFISH BAY DO NOT PLAN ON REMOVING JUST YET. ELSEWHERE...850-700MB RH 40 PERCENT OR LESS...ANTICYCLONIC CURVATURE...AND MARGINAL INSTABILITY WILL PREVENT ANYTHING MORE THAN SCT CU/STRATOCU. MAX TEMPS RANGING FROM MID 60S NEAR THE SAULT...TO MID 70S NEAR STANDISH. SUNDAY NIGHT...HIGH PRESSURE WILL BE CENTERED OVER WESTERN UPPER MI. THE LOW LEVELS WILL BE SOMEWHAT UNSTABLE OVER THE LAKES...SO THE BEACHES WILL PROBABLY MAINTAIN A LIGHT NORTH BREEZE THRU THE NIGHT. HOWEVER...UNDER CLEAR SKIES...PROGGED 10-15KT 950MB WINDS WILL NOT MAINTAIN A CONNECTION WITH THE SURFACE. WITH DECOUPLING...TEMPS IN THE USUAL CHILLY SPOTS WILL BE CHILLY INDEED. MET GUIDANCE IS AS COLD AS 38F IN GRAYLING...AND THIS DOES NOT SEEM UNREASONABLE. MOST PLACES WILL BE IN THE 40S...BUT WILL GO MID TO UPPER 30S IN THE INTERIOR. A TOUCH OR TWO OF FROST IN THE COLDEST VALLEYS IS CERTAINLY NOT OUT OF THE QUESTION. MONDAY THRU TUESDAY...HIGH PRESSURE WILL BE OVERHEAD LATE MONDAY... AND CENTERED NEAR LK ONTARIO BY LATE TUESDAY. RIDGING WILL ALSO BUILD IN ALOFT. VERY DRY AIR IN PLACE...WITH NO CHANCE OF PRECIP...AND LITTLE IF ANY CLOUD COVER. STRONG DIURNAL HEATING WILL OVERCOME COLD NIGHTTIME TEMPS...WITH HIGHS 70-75 MONDAY...AND 3-5 DEGREES WARMER TUESDAY. IN BETWEEN...MONDAY NIGHT WILL AGAIN BE COOL...PRETTY CLOSE TO SUNDAY NIGHT READINGS. REST OF THE FORECAST...THE EXTENDED PERIOD DOES NOT LOOK ESPECIALLY EVENTFUL EITHER. SPRAWLING HIGH PRESSURE WILL STRETCH FROM THE NE INTO THE LAKES REGION...PRODUCING A MID-WEEK PATTERN RATHER SIMILAR TO WHAT WE SAW IN THE MIDDLE OF THIS PAST WORK WEEK. THE OPERATIONAL GFS APPEARS TOO QUICK TO BREAK THIS PATTERN DOWN. THE RECOMMENDED ENSEMBLE MEANS BRING AN UPPER TROF INTO THE NORTH CENTRAL STATES LATE NEXT WEEK. STRONGER RETURN FLOW IS ON TAP FOR THURSDAY...AHEAD OF A COLD FRONT PASSAGE FRIDAY. A CHANCE OF SHRA/TSRA IS IN ORDER FOR THOSE PERIODS. WILL TRY TO DRY THINGS OUT ON SATURDAY...THOUGH THE COLD FRONT IS IN NO HURRY...AND WOULDN/T TAKE MUCH OF A SLOWDOWN TO MAKE WET WX POSSIBLE INTO THE START OF THE WEEKEND. JZ && .MARINE...ISSUED 346 PM...WITH THE FRONT GOING THROUGH, THE WINDS LOOK LIKE THEY WILL SUBSIDE TO 5 TO 10 KNOTS OVERNIGHT AS THE SFC HIGH BUILDS INTO THE REGION. SO WILL ALLOW FOR THE SMALL CRAFT ADVISORY TO BE DROPPED FOR LAKE MICHIGAN, BUT THE WINDS LOOK LIKE THEY WILL GUST 25 KNOTS OVERNIGHT NEAR ANJ. SO WILL ISSUE A SCA AND CFW FOR WHITEFISH BAY AND THE ST. MARYS RIVER. LUTZ && .AVIATION...ISSUED 130 PM...CURRENT SFC CHART AND OBSERVATIONS SHOWING A COLD FRONT...LOCATED FROM THE STRAITS OF MACKINAC EXTENDING SOUTHWEST TO AROUND KMBL. THE FRONT WILL CONT TO MOVE EASTWARD ACRS NRN MI THIS AFTN...EXPECTED TO EXIT EAST INTO LAKE HURON AROUND 23Z. HIGH SFC DEW PTS AHEAD OF THE FRONT...WILL CONT TO GENERATE A LINE OF CONVECTION ALONG THE BOUNDARY. HOWEVER CONVECTION IS ONLY EXPECTED AT KTVC AND KPLN TIL 19Z...AS THE FRONT QUICKLY PASSES THRU THAT AREA. EXPECT CONVECTION AT KAPN UNTIL 22Z UNTIL THE FRONT PASSES EAST OF THAT REGION. WILL MENTION SOME FOG DEVELOPING OVER THE NRN LAKES TONIGHT...AS HIGH PRESSURE AND CLEARING SKIES BUILD IN. OVERNIGHT LOWS WILL DROP EFFICIENTLY TONIGHT...COMBINED WITH THE HEAVY RAIN THIS AFTERNOON WHICH SHOULD ALLOW FOR FOG DEVELOPMENT. SWR && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. LH...NONE. LS...SMALL CRAFT ADVISORY UNTIL 5 AM EDT SUNDAY FOR LSZ321-322. &&
Hazardous weather outlook, Aug 23, 11:20 AM EDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1120 AM EDT SAT AUG 23 2008 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 241115- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 1120 AM EDT SAT AUG 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT NUMEROUS THUNDERSTORMS ARE MOVING AHEAD OF AN APPROACHING COLD FRONT ACROSS NORTHERN MICHIGAN. ALTHOUGH SEVERE WEATHER IS NOT EXPECTED TODAY...A FEW STORMS MAY PRODUCE WIND GUSTS UP TO 40 MPH THIS AFTERNOON ACROSS NORTHEAST LOWER MICHIGAN. THERE IS AN ENHANCED RISK OF RIP CURRENTS TODAY ALONG THE LAKE MICHIGAN COASTLINE...MAINLY ALONG US-2 WEST OF ST IGNACE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS NORTHERN MICHIGAN ON THURSDAY AND FRIDAY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. KAS/LUTZ
In the hours before
Local storm report, Aug 23, 12:51 PM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1251 PM EDT SAT AUG 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM HEAVY RAIN HESSEL 46.01N 84.42W
08/23/2008 M1.04 INCH MACKINAC MI TRAINED SPOTTER
2 HR TOTAL THRU 1 PM.
&&
JZLocal storm report, Aug 23, 1:59 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
159 PM EDT SAT AUG 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM HEAVY RAIN 9 SSW GAYLORD 44.91N 84.74W
08/23/2008 M1.52 INCH OTSEGO MI OFFICIAL NWS OBS
2 HR TOTAL THRU 2 PM AT NWS OFFICE.
&&
JZLocal storm report, Aug 23, 3:19 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
319 PM EDT SAT AUG 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HEAVY RAIN 2 W GREILICKVILLE 44.80N 85.69W
08/23/2008 M1.00 INCH LEELANAU MI PUBLIC
4 HOUR TOTAL THRU 3 PM.
&&
JZLocal storm report, Aug 23, 3:21 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
321 PM EDT SAT AUG 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HEAVY RAIN HOUGHTON LAKE 44.30N 84.76W
08/23/2008 M1.75 INCH ROSCOMMON MI ASOS
3 HR TOTAL THRU 3 PM AT HOUGHTON LAKE AIRPORT.
&&
JZThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 12:39 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Presque Isle | 66 min |
| Aug 23, 1:10 PM EDT | Special Marine Warning | APX | 65 min | |
| Aug 23, 1:23 PM EDT | Severe Thunderstorm Warning | APX | Alpena, Montmorency | 47 min |
| Aug 23, 3:55 PM EDT | Lakeshore Flood Statement | APX | 25 hr | |
| Aug 23, 3:56 PM EDT | Severe Thunderstorm Warning | APX | Arenac, Gladwin, Iosco, Ogemaw | 64 min |
| Aug 23, 4:00 PM EDT | Special Marine Warning | APX | 90 min | |
| Aug 23, 5:29 PM EDT | Special Marine Warning | APX | 61 min |
Nearby
Small Craft Advisories in Michigan, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.